MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-17H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Clinic staff noticed a dialyzer blood leak.At the start of treatment, circuit filled with blood to just prior to venous chamber, had high pressure alarms as one needle clotted.Placed in circulation while needle pulled, hemostasis achieved.Once recannulated, machine taken out of circulation and treatment started (in circulation ~10minutes) blood leak alarm within seconds of restarting treatment.Patient was set up on alternate machine and completed treatment.Patient will be given prophylactic antibiotics.Other devices used: fresenius 5008, left bc avf, bloodline - compatible w/fresenius 5008 double needle, #15g wingeater (jms) needles.
 
Event or Problem Description
Clinic staff noticed a dialyzer blood leak.At the start of treatment, circuit filled with blood to just prior to venous chamber, had high pressure alarms as one needle clotted.Placed in circulation while needle pulled, hemostasis achieved.Once recannulated, machine taken out of circulation and treatment started (in circulation ~10 minutes) blood leak alarm within seconds of restarting treatment.Patient was set up on alternate machine and completed treatment.Patient will be given prophylactic antibiotics.Other devices used: fresenius 5008, left bc avf, bloodline - compatible w/fresenius 5008 double needle, #15g wingeater (jms) needles.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key10083905
Report Number9610987-2020-00003
Device Sequence Number2848324
Product Code KDI
UDI-Device Identifier00383790007115
UDI-Public00383790007115
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberDD+ELISIO-17H
Device Catalogue NumberDD+ELISIO-19H
Device Lot Number19J07A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;